# SDR JJBA2021090822007

- Difficulty date: August 22, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,605 hours, 28,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN CRACKED AT FO'S DV WINDOW CUTOUT AFT UPPER CORNER. CUTOUT DAMAGED AREA AND REMOVED ALL EXISTING FASTENERS IN REPAIR AREA. TREATED AND PRIMED FUSELAGE SKIN. FABRICATED, LOCATED AND DRILLED REPAIR FOR FUSELAGE SKIN ABOVE FO'S DV WINDOW. TREATED AND PRIMED ALL REPAIR PARTS. INSTALLED REPAIR ON EXTERNAL FUSELAGE SKIN ABOVE FO'S DV WINDOW. APPLIED AERODYNAMIC SEALANT RO EXTERNAL SKIN REAPIR. CLEANED, PREPPER AND RESTORED FINISH ON FOS DV WINDOW CUT OUT AFT UPPER CORNER
